RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 326, Number 5, Pages 792–795 (Mi dan5367)  

MATHEMATICS

On a global integral representation of complex-analytic functions on Stein manifolds

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (299 kB)

English version:
Doklady Mathematics, 1993, 46:2, 369–372

Bibliographic databases:
UDC: 515.17+517.552
Presented: В. П. Маслов
Received: 20.05.1992

Citation: B. Yu. Sternin, V. E. Shatalov, “On a global integral representation of complex-analytic functions on Stein manifolds”, Dokl. Akad. Nauk, 326:5 (1992), 792–795; Dokl. Math., 46:2 (1993), 369–372

Citation in format AMSBIB
\Bibitem{SteSha92}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On a global integral representation of complex-analytic functions
on Stein manifolds
\jour Dokl. Akad. Nauk
\yr 1992
\vol 326
\issue 5
\pages 792--795
\mathnet{http://mi.mathnet.ru/dan5367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198775}
\zmath{https://zbmath.org/?q=an:0793.32003}
\transl
\jour Dokl. Math.
\yr 1993
\vol 46
\issue 2
\pages 369--372


Linking options:
  • http://mi.mathnet.ru/eng/dan5367
  • http://mi.mathnet.ru/eng/dan/v326/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020